MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB71, KII 12X150MM SHLD BLD Z-THR, 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTB71, KII 12X150MM SHLD BLD Z-THR, 6/BX; GCJ
Model Number CTB71
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A final report will be sent once the results have been analyzed.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.
 
Event or Problem Description
Robotic assisted prostatectomy - "during the procedure the cannula is broken.There was no unusual instrument changing." additional information received by email from an applied medical representative on november 16, 2016: i talked with the operating room team.The sleeve is broken during the surgery (davinci prostatectomie) - the ctb71 was the optictrocar.There was no manipulation - only a low pressure and the sleeves were broken.At the picture you can see the flaw.No plastic fragments were left in the cavity.Due to quality reasons customer does not want to use the remaining products from the same lot.Type of intervention - "n/a".Patient status - "ok".
 
Additional Manufacturer Narrative
The event unit was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the incident.Applied medical continuously seeks to improve the form, function and ease of use of its products and will continue to monitor its vigilance system for trends and take appropriate actions as necessary.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.

Brand Name
CTB71, KII 12X150MM SHLD BLD Z-THR, 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6172527
Report Number2027111-2016-00880
Device Sequence Number18976531
Product Code GCJ
UDI-Device Identifier00607915125066
UDI-Public(01)00607915125066(17)190414(30)01(10)1268783
Combination Product (Y/N)N
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/14/2019
Device Model NumberCTB71
Device Catalogue Number101415501
Device Lot Number1268783
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/13/2016
Supplement Report FDA Received Date02/06/2017
Patient Sequence Number1